# SDR SRAA970413

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4383
- System (JASC): 5270 · Door Warning System
- Part: Switches
- Condition: Out Of Adjust
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: I

## Discrepancy

ON CLIMBOUT, CARGO RAMP OPEN LIGHT CAME ON, DEPRESSURIZED AND CHECKED RAMP,  NO ABNORMAL CONDITION FOUND.  AIRCRAFT CONTINUED TO DESTINATION.  FOUND LT AND RT RAMP POSITION SWITCHES OUT OF ADJUSTMENT.  ADJUSTED SWITCHES AND OPS CHECKED GOOD PER MM CH 52.
